# SDR DALA2020122804281

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1292 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2032-DE WAS FOUND OUT LIMITS MEASURES OF REWORK D=0.030, W=0.322, L=4.229 MUST BE REPLACE IN PASSENGER CABIN FROM 47 TO FRAME 64.  CORRECTIVE ACTION: REPLACE FLOOR BEAM +Y1292 LOCATED AT PASSENGER CABIN FR 47 TO FR 64, AS PER A320 SRM 51-72-11, A320 SRM 51-42-11 AND DRAWING D53470050, DRAWING D53472000.
